Home » Frequently asked Questions on Health » While sitting I get burning sensation, what should be done?

While sitting I get burning sensation, what should be done?

Q: While sitting on a chair for hours, I get burning sensation. While standing, there is no problem. I am facing this problem since 5 months. The doctor in Kakinada advised to take these medicines but still there is no response. The Medicines are: Gobadin, Neucobal, Oleptar 150 mg. I request you kindly advise me in this regard.

A:Before any medication is started, it is necessary to make at least a provisional, if not firm, diagnosis. Apparently this has not been done in your case. I suggest you consult an orthopaedic surgeon and/or neurologist to make a diagnosis if not already done. Your doctor will, in all likelihood, suggest an X-ray of lumbar spine to see if there is any problem. In case there is a problem in the lumbar spine, physiotherapy and/or traction will be more appropriate rather than taking assortments of medicine. The only brand that appears on the international databank of quality products is Oleptal (not Oleptar) that contains oxcarbazepine, an anti-epileptic drug that is also used in nerve pain. We can not locate other brands though I think Gobadin contains gabapentin and Neucobal contains mecobalamin (a variant of vitamin B-12).

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------